MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.The ceiling suspension module (csm) manages and supports the mechanical movement and positioning of the x-ray tube along the ceiling-mounted rails.Philips received a complaint on digitaldiagnost 4.X indicating that the machine was not switching on while tries to diagnosis controller board gets short and starts fire.The device was outside of clinical use and there was no patient or user harm.Field service engineer (fse) visited onsite to analysis the reported issue and determined that the system was not switching on.Upon inspection, the fse identified a burnt controller board and damaged cables connected to the ceiling suspension module (csm) field.No fire alarm was triggered, although the customer used a fire extinguisher as a precaution.There was no reported power surge at the hospital.Requested for defective part return for further analysis.Root cause was not identified as of now.Investigation is in-progress.
 
Event or Problem Description
It was reported that the machine is not switching on while tries to diagnosis controller board gets short and starts fire.The device was outside of clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that machine is not switching on while tries to diagnosis ceiling-mounted tube (cmt) controller board gets short and starts fire.The device was outside of clinical use and there was no harm to patient or user.The field service engineer (fse) conducted a detailed analysis and found that the system was not powering on due to a short circuit in the cmt controller board, which had caught fire as a result of water leakage from the rooftop.A fire extinguisher was used to extinguish the fire; however, no fire alarm was triggered during the incident.Upon inspection, it was identified that the user application (ua) board was completely damaged and non-functional.After replacing the ua board, the system powered on but entered a restricted operating mode.Further evaluation revealed a software malfunction¿exposure functionality was disabled in user mode, although it operated correctly in service mode, confirming a software-related issue.To resolve this, the ua field of the ceiling suspension module (csm) board was replaced, and the system software was reloaded.Following these actions, the system was restored to full functionality and successfully handed over for clinical use.Based on the available information and testing performed, the root cause of the reported issue was identified as water leakage from the ceiling rooftop¿an environmental condition that led to the problem.The field service engineer (fse) resolved the issue by sealing the leakage path and redirecting the water flow away from the machine area.The resolution and root cause have been confirmed by the customer.

Brand Name
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22082479
Report Number3003768251-2025-000076
Device Sequence Number18114142
Product Code MQB
UDI-Device Identifier00884838065321
UDI-Public(01)00884838065321
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Device Catalogue Number712031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/25/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown